Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diabetes lymphoma/leukemia, on copegysus and pegysus, hairloss, lesins in underarms, genital area, pain. Oncologist not reachable. What should I do?

i have diabeties lymphoma/leukiema hep-c and recently started copegysus and pegysus...i recently attempted to change doctors and was called today to be advised that they are not taking new patients and run out of insulin sunday. i am losing my hair and have developed lesions under my arms and genital area and ache all the time. this is a rural area and i m quite some distance from my onocoligist and liver specialits and am disabled and scared
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
you need to keep your sugar levels under control till you see your doctor. the lesion also need treatment. There can be due to multiple causes cause of which can be pinpointed after clinical examination. it is very important you consult your doctor as early as possible since lymphoma patients with diabetes and viral infection cannot tolerate any kind of insult to the body. worry and getting scared doesnt solve your problem but see your doctor at the earliest
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor